• question-icon

    Does vitamin deficiency cause rashes all over the body?

default
Posted on Wed, 26 Jul 2017 in Skin Hair and Nails
Question: i have had this rash few years back and a GP advised that i have some vitamin deficiency and to apply sunscreen when i go out in the sun. i moved to uae recently and about a year now and i have this coming back again.
doctor
Answered by Dr. Rahul Kumar 37 minutes later
Brief Answer:
Photoallergy

Detailed Answer:
Hello
Thanks for the query and photograph.
You have developed photo allergy.
It is called as polymorphic light eruption.
I treat such cases with a mild steroid cream like cortisone to be applied daily in night for a week and sunscreen with spf 50 in morning.
After a week stop cortisone and continue with sunscreen in morning.
You have to keep using sunscreen daily.
If you stop using sunscreen, rash might again develop.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Rahul Kumar 11 minutes later
is there any permanent solution?
doctor
Answered by Dr. Rahul Kumar 9 hours later
Brief Answer:
Avoidance of sunlight

Detailed Answer:
Hello
The only permanent solution is complete protection from sunlight which is not possible.
It is an allergy and not a disease hence try to protect yourself from sun exposure and apply sunscreen three times a day.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6303 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Vitamin deficiency

doctor1 MD

43yo white female, dx: hashimotos thyroiditis, PCOD, anxiety,depression,panic attacks, agoraphobia,vitamin deficiencies ,high cholesterol, and...

doctor1 MD

Doctor, My 5 years old daughter is not interested in eating vegetables.Now there is some reddish spots on her lower legs. 6 mths ago due this same...

doctor1 MD

hi i masturbate daily 3 times and i m working from 1 year to built my body but i m not able to built my body i eat a lots of high protein and carb...

doctor1 MD

hello,doctor i am vamsi my age is 20,and my weight is:44.i am having pains in my legs and hands.i visited to a local doctor.he told it is vitamin...

doctor1 MD

getting pain in some parts of chest in random time

doctor1 MD

Hi. I went on a cruise from Nov 27 to Dec 2 to Lebadee Haiti and Falmouth Jamaica. Since I got back I haven’t been feeling well. I have aches all...

doctor1 MD

Wife says her tongue is numb. Strange.

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Rahul Kumar
  • Q - Developed itchy rashes on both sides of torso and insulin dependent....

  • Q - Used Z derm for scrotum itching followed by blood stains. Noticed needle...

  • Q - Having itchy rashes on buttocks, side of arms, side of legs and inner...

  • Q - Having small patches and blister on finger. Using slivers skin moisture...

  • Q - What is the cure for body itching?

  • Q - Rash on the side of face with itching. Suggest treatment

  • Q - How to remove black marks and blade marks from face?

  • Q - Suggest the medication for twitching under eyes

  • Q - White and slightly raised lump under the skin on the palm. What does it...

  • Q - Suggest treatment for hair fall problem caused by dandruff?

backtotop2